# SDR CA000830013

- Difficulty date: August 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 65,558 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 8DJ173LWD1
- Condition: Malfunctioned
- Location: Cockpit
- Component: Engine Oil Indi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CRUISE F/E STARTED TO SMELL SMOKE AND SAW SPARKS COMING FROM THE NR 2 ENGINE OIL QTY GAUGE, MANUALLY PULLED C.B. INDICATOR STOPPED SPARKING.AIRCRAFT RETURNED TO MAINTENANCE BASE. MAINTENANCE PERSONNEL ACCOMPLISHED A DETAILED VISUAL INSPECTION OF ALL F/E PANEL WIRING WITH NO FAULTS FOUND, OIL QTY WIRING TESTED WITH NO FAULTS FOUND AND OIL QTY C/B TESTED WITH NO FAULTS FOUND.OIL QTY INDICATOR FOUND TO SMELL OF ELECTRICAL BURNING, INDICATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
